# SDR 2007UALA00908

- Difficulty date: March 25, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 48,985 hours, 33,258 cycles
- Engine: Cfmint CFM563C1
- Engine time: 49,341 hours, 30,307 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN CABIN WITH RIGHT PACK ON.  OIL ODOR WITH NR 2 ENG BLEED.  NR 2 ENGINE REPLACED
